# SDR REXA2016020300231

- Difficulty date: February 3, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACKS FROM FS 349 - 409+128 HAVE SEVERAL AREAS OF CORROSION ON LBL 9 & RBL 9.  FLOOR SEAT TRACKS WERE REPLACED IAW AMM 53-01-11-400-802.
